# SDR 2002FA0000363

- Difficulty date: March 19, 2002
- Submitted: March 19, 2002
- Operation: General aviation
- Aircraft: N551AM
- Make and model: Cessna 750
- Aircraft serial: 7500155
- Aircraft time: 365 hours, 178 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Out Of Position
- Location: Wing
- Part time: 365 hours, 178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGES REMOVED FOR INSPECTION IT WAS DISCOVERED THE BLEED AIR TUBE IN BOTH SIDES, P/N UNAVAILABLE, HAD MIGRATED OUTBOARD.  THE RETAINING SHEET METAL DIFFUSER WAS GOUGING INTO THE WELDED -T-.
